# SDR SIMA200631710

- Difficulty date: October 9, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- Aircraft time: 15,461 hours, 14,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521718003
- Condition: Corroded
- Location: Fuselage
- Part time: 15,461 hours, 14,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - FOUND REAR RAMP FLOOR SUPPORT ON OMEGA BEAM BETWEEN FRAMES 20 - 22 IS CORRORED.  REMOVED AND REPLACED RAMP FLOOR SUPPORT IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
